# SDR HALA2022030700071

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 42,946 hours, 6,658 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU WILL NOT SHUT DOWN WITH APU MASTER SWITCH //  REMOVED AND REPLACED RELAYS (FIN:5KD AND 34KD). PER: ESPM 20-46-50. REMOVED AND REPLACED APU MASTER PUSH BUTTON(FIN:14KD) PER ESPM 20-56-53. 03/04/2022 #2438457 OPS CHECK PENDING. OPS CHK APU PER AMM 49-00-00-860-801-A. OPS CHK GOOD. BITE APU PER AMM 49-00-00-740-801-4. NO FAULTS NOTED. OK FOR SVC
